File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Non-linear model for stability analysis of reticulated shallow shells with imperfections

TitleNon-linear model for stability analysis of reticulated shallow shells with imperfections
Authors
Issue Date1995
Citation
International Journal Of Space Structures, 1995, v. 10 n. 4, p. 215-230 How to Cite?
AbstractA non-linear stability problem of imperfect reticulated shallow shells with distorted rectangular meshes is investigated in this paper. The fundamental governing equations are deduced by adopting an equivalent model and the principle of the virtual work. For the reticulated shallow spherical shell under uniform vertical load, an axisymmetrical case is considered and the analytical solution of the coupled equations is given with the help of the asymptotical iteration method. Meanwhile, non-linear characteristic relations concerning load, deflection and imperfection factor are numerically analyzed. In particular, the corresponding solution degenerates to that of a reticulated circular plate when the radius of curvature of the structure R → ∞.
Persistent Identifierhttp://hdl.handle.net/10722/150062
ISSN

 

DC FieldValueLanguage
dc.contributor.authorNie, GHen_US
dc.contributor.authorCheung, YKen_US
dc.date.accessioned2012-06-26T06:01:20Z-
dc.date.available2012-06-26T06:01:20Z-
dc.date.issued1995en_US
dc.identifier.citationInternational Journal Of Space Structures, 1995, v. 10 n. 4, p. 215-230en_US
dc.identifier.issn0266-3511en_US
dc.identifier.urihttp://hdl.handle.net/10722/150062-
dc.description.abstractA non-linear stability problem of imperfect reticulated shallow shells with distorted rectangular meshes is investigated in this paper. The fundamental governing equations are deduced by adopting an equivalent model and the principle of the virtual work. For the reticulated shallow spherical shell under uniform vertical load, an axisymmetrical case is considered and the analytical solution of the coupled equations is given with the help of the asymptotical iteration method. Meanwhile, non-linear characteristic relations concerning load, deflection and imperfection factor are numerically analyzed. In particular, the corresponding solution degenerates to that of a reticulated circular plate when the radius of curvature of the structure R → ∞.en_US
dc.languageengen_US
dc.relation.ispartofInternational Journal of Space Structuresen_US
dc.titleNon-linear model for stability analysis of reticulated shallow shells with imperfectionsen_US
dc.typeArticleen_US
dc.identifier.emailCheung, YK:hreccyk@hkucc.hku.hken_US
dc.identifier.authorityCheung, YK=rp00104en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0029516354en_US
dc.identifier.volume10en_US
dc.identifier.issue4en_US
dc.identifier.spage215en_US
dc.identifier.epage230en_US
dc.identifier.scopusauthoridNie, GH=7005957113en_US
dc.identifier.scopusauthoridCheung, YK=7202111065en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats